Almost weakly finite conductor rings and weakly finite conductor rings
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 327-335
https://doi.org/10.4134/CKMS.c210103
Published online March 29, 2022
Printed April 30, 2022
Hanan Choulli, Haitham El Alaoui, Hakima Mouanis
Laboratory of Geometric and Arithmetic Algebra; Laboratory of Geometric and Arithmetic Algebra; Laboratory of Geometric and Arithmetic Algebra
Abstract : Let $R$ be a commutative ring with identity. We call the ring $R$ to be an almost weakly finite conductor if for any two elements $a$ and $b$ in $R$, there exists a positive integer $n$ such that $a^{n}R\cap b^{n}R$ is finitely generated. In this article, we give some conditions for the trivial ring extensions and the amalgamated algebras to be almost weakly finite conductor rings. We investigate the transfer of these properties to trivial ring extensions and amalgamation of rings. Our results generate examples which enrich the current literature with new families of examples of non-finite conductor weakly finite conductor rings.
Keywords : Almost weakly finite conductor rings, weakly finite conductor rings, trivial rings extension, amalgamated algebra along an ideal
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd